# SDR CALA2024061901864

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 35,108 hours, 12,447 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY ON DEPARTURE RECEIVED TAKE OFF WARNG FLAPS INDICATED 3.5-5 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED.  ACCOMPLSIHED FSEU & ASYEM BITE CHECKS PER AMM 27-51-00-740-801 AND AMM 27-51-00-740-802 , HANDLE FAULT NOTED, CLEARED FAULT. ACCOMPLISHED TE FLAP OPS CHECK PER AMM 27-51-00-710-8001 , OPS CHECKS ARE NORMAL , NO FAULTS.
